D. Blackwell, D. Blackwell, and L. Dubins, Merging of Opinions with Increasing Information, The Annals of Mathematical Statistics, vol.33, issue.3, pp.882-887, 1962.
DOI : 10.1214/aoms/1177704456

I. Csiszar, Information-type measures of difference of probability distributions and indirect observations, Studia Sci. Math. Hungar, vol.2, pp.299-318, 1967.

F. Diaconis, P. Diaconis, and D. Freedman, On the Consistency of Bayes Estimates, The Annals of Statistics, vol.14, issue.1, pp.1-26, 1986.
DOI : 10.1214/aos/1176349830

M. Hutter, Towards a Universal Theory of Artificial Intelligence Based on Algorithmic Probability and Sequential Decisions, 2005.
DOI : 10.1007/3-540-44795-4_20

M. Hutter, On universal prediction and Bayesian confirmation, Theoretical Computer Science, vol.384, issue.1, pp.33-48, 2007.
DOI : 10.1016/j.tcs.2007.05.016

. Jackson, Bayesian Representation of Stochastic Processes under Learning: de Finetti Revisited, Econometrica, vol.67, issue.4, pp.875-794, 1999.
DOI : 10.1111/1468-0262.00055

. Kalai, . Lehrer, E. Kalai, and E. Lehrer, Weak and strong merging of opinions, Journal of Mathematical Economics, vol.23, issue.1, pp.73-86, 1994.
DOI : 10.1016/0304-4068(94)90037-X

B. Ryabko, Prediction of random sequences and universal coding. Problems of Information Transmission, pp.87-96, 1988.

D. Ryabko, Some Sufficient Conditions on an Arbitrary Class of Stochastic Processes for the Existence of a Predictor, Proc. 19th International Conf. on Algorithmic Learning Theory (ALT'08), LNAI 5254, pp.169-182, 2008.
DOI : 10.1007/978-3-540-87987-9_17

URL : https://hal.archives-ouvertes.fr/inria-00347706

. Ryabko, . Hutter, D. Ryabko, and M. Hutter, On the possibility of learning in reactive environments with arbitrary dependence, Theoretical Computer Science, vol.405, issue.3, pp.274-284, 2008.
DOI : 10.1016/j.tcs.2008.06.039

URL : https://hal.archives-ouvertes.fr/hal-00639569

. Ryabko, . Hutter, D. Ryabko, and M. Hutter, Predicting non-stationary processes, Applied Mathematics Letters, vol.21, issue.5, pp.477-482, 2008.
DOI : 10.1016/j.aml.2007.04.004

URL : https://hal.archives-ouvertes.fr/hal-00639573

R. J. Solomonoff, Complexity-based induction systems: Comparisons and convergence theorems, IEEE Transactions on Information Theory, vol.24, issue.4, pp.24422-432, 1978.
DOI : 10.1109/TIT.1978.1055913